# SDR KY7A20110203

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N765FA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC765
- Aircraft time: 28,018 hours, 42,024 cycles
- Engine: Garrtt TPE33111U
- Engine time: 28,018 hours, 42,024 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 28,018 hours, 42,024 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

E2 INDICATIONS WERE NORMAL DURING TAXIING OUT.    AFTER ACFT GOT TO ABOUT 30 PERCENT TORQUE, HEARD A POP FROM THE RT SIDE OF THE AIRPLANE AND NOTICED THE RT SRL OFF LIGHT ILLUMINATE,  SAW ENGINE SPOOLING DOWN.  PULLED STOP & FEATHER, REDUCED POWER ON LT ENGINE AND ABORTED TAKEOFF ROLL.  TAXIED BACK TO THE RAMP AND FOUND E2 HAD SEIZED.
